# SDR 99ZZZX3682

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N745TS
- Make and model: Hwksly DH125400A
- Aircraft serial: NA745
- Engine: Garrtt TFE7313
- System (JASC): 7250 · Turbine Section
- Part: Turbine Rotor
- Part number: 30740962
- Condition: Worn
- Location: Engine
- Part time: 5,930 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT DISASSEMBLY FOR MAJOR PERIODIC INSPECTION. NOTED RUB ON FORWARD FACE OF LPT ROTOR IN ONE AREA OF THE ROOT SURFACE.  FOUND 3RD STAGE LPT SEAL CAUSE OF RUB.  ALLIED SIGNAL HAS SUBMITTED SB 72-3654 FOR REWORK OF 3RD STAGE LPT SEAL TO CORRECT PROBLEM.  LAST HOT SECTION ENTRY:  TT 5,220.3 HOURS.  CYCLES, 2,877.
